# SDR HNA2008F00020

- Difficulty date: July 2, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N846EX
- Make and model: Dhav DHC8102
- Aircraft serial: 326
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

3 OCCURRENCES IN A ROW OF EMERGENCY LIGHTS GOING ON IN FLIGHT.  NR 1 FLT 4577 CLT, NR 2 4276 GSP, NR 3 4196 MDT. CREW REPORTED: NR 1 REMOVED AND REPLACED EMERGENCY LIGHTS CONTROL BOX AC RELEASED FOR SERVICE.  FAILED AGAIN, SAME PROBLEM NR 2 FLIGHT, F/A PANEL EMERGENCY LIGHT SWITCH WAS REPLACED AND AC RELEASED FOR SERVICE.  FAILED AGAIN ON NR 3 FLIGHT AND EMERGENCY LIGHT POWER SUPPLIES WERE REPLACED.  DATE OF ENTRY IN AC RECORDS IS JULY 3, AS OF THIS DATE JULY 4, NOT  REPORTED AS TO FURTHER DISCREPANCIES.  REPORT WILL BE AMENDED UPON FURTHER INFORMATION.  (K)
